# SDR DALA2022122208292

- Difficulty date: December 21, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 58,030 hours, 41,322 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL ANGLE LOWER EDGE STA Y=389 APROX AT FWD CARGO COMPARTMENT. (CCD). SUMMARY OF NRC 00048: INTERNAL ANGLE LOWER EDGE STA Y=389 APROX AT FWD CARGO COMPARTMENT WAS REPAIRED PER B717-200 SRM 52-30-02 -2R PROCEDURE 1 REPAIR 1. (LP #2548249)
